Canadian Journal of Statistics

Table of Contents

Volume 29 Issue 4 (December 2001)

515-681

Articles

Covariates in multipath change‐point problems: Modelling and consistency of the MLE

  • Author: Masoud Asgharian, David B. Wolfson
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316005 (p 515-528)

Spatial prediction and temporal backcasting for environmental fields having monotone data patterns

  • Author: Nhu Le, Li Sun, James V. Zidek
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316006 (p 529-554)

Improved log‐linear model estimators of abundance in capture‐recapture experiments

  • Author: Louis‐Paul Rivest, Tina Lévesque
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316007 (p 555-572)

Omitted variables in longitudinal data models

  • Author: Edward W. Frees
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316008 (p 573-595)

Empirical likelihood for linear regression models under imputation for missing responses

  • Author: Qihua Wang, J. N. K. Rao
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316009 (p 597-608)

Iso‐chi‐squared testing of 2 × k : ordered tables

  • Author: Shiva Gautam, Allan Sampson, Harshinder Singh
  • Pub Online: Mar 16, 2009
  • DOI: 10.2307/3316010 (p 609-619)

Estimation and selection procedures in regression: An L 1 approach

  • Author: Nicolas Hengartner, Marten Wegkamp
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316011 (p 621-632)

Robustness properties of minimally‐supported Bayesian D‐optimal designs for heteroscedastic models

  • Author: Holger Dette, Dale Song, Weng Kee Wong
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316012 (p 633-647)

A nonparametric test of conditional autoregressive heteroscedasticity for threshold autoregressive models

  • Author: Min Chen, Gemai Chen
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316013 (p 649-666)

Extrapolation of subsampling distribution estimators: The i.i.d. and strong mixing cases

  • Author: Patrice Bertail, Dimitris N. Politis
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316014 (p 667-680)

Corrigenda: Confidence curves and improved exact confidence intervals for discrete distribution

  • Author: Helge Blaker
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316015 (p 681-681)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.